Basic techniques of geometric measure theory
Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 267-306.
@incollection{AST_1987__154-155__267_0,
     author = {Almgren, F.},
     title = {Basic techniques of geometric measure theory},
     booktitle = {Th\'eorie des vari\'et\'es minimales et applications},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {154-155},
     year = {1987},
     zbl = {0635.53045},
     mrnumber = {955070},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__154-155__267_0/}
}
TY  - CHAP
AU  - Almgren, F.
TI  - Basic techniques of geometric measure theory
BT  - Théorie des variétés minimales et applications
AU  - Collectif
T3  - Astérisque
PY  - 1987
DA  - 1987///
IS  - 154-155
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1987__154-155__267_0/
UR  - https://zbmath.org/?q=an%3A0635.53045
UR  - https://www.ams.org/mathscinet-getitem?mr=955070
LA  - en
ID  - AST_1987__154-155__267_0
ER  - 
%0 Book Section
%A Almgren, F.
%T Basic techniques of geometric measure theory
%B Théorie des variétés minimales et applications
%A Collectif
%S Astérisque
%D 1987
%N 154-155
%I Société mathématique de France
%G en
%F AST_1987__154-155__267_0
Almgren, F. Basic techniques of geometric measure theory, in Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 267-306. http://www.numdam.org/item/AST_1987__154-155__267_0/

W. K. Allard, On the first variation of a varifold, Ann. of Math. 95 (1972), 417-491. | DOI | MR | Zbl

F. Almgren, Deformations and multiple valued functions, Geometric Measure Theory and the Calculus of Variations, Proc. Symposia in Pure Math., 1985, 29-130. | MR | Zbl

F. Almgren, The homotopy groups of the integral cycle groups, Topology 1 (1962), 257-299. | MR | Zbl

F. Almgren and B. Super, Multiple valued functions in the geometric calculus of variations, Astérisque 118 (1984), 13 - 22. | MR | Zbl

H. Federer, Geometric Measure Theory, Springer-Verlag, New-York, 1969. | MR | Zbl

H. Federer, Flat chains with positive densities, Indiana Univ. Math. J. 35 (1986), 413-424. | DOI | MR | Zbl

B. Solomon, A new proof of the closure theorem for integral currents, Indiana Univ. Math.J. 33 (1984), 393-419. | DOI | MR | Zbl

B. White, A new proof of the compactness theorem for integral currents, preprint. | DOI | MR | Zbl